# SDR CALA0100312

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AROUND SCREW HOLES AT STA 967-986.5, LBL 20.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND ECRA 5310-03585.
